... while on Nardi
Some very rare side effects have been reported with Phenelzine such as jitteriness, unusual sensations, such as tingling or burning (paresthesias), these could effect the fingers and or hands too.
Please for more info do talk to a doc/pharmacist who prescribed the med, if you think its too bothersome, you could perhaps seek an alternative medication.
Take care, bets wishes!
Hi Theresa, I've been taking Nardil since I was 24 yrs. Yes, I have had the feelings of numbness in both my hands and feet from phenelzine. A s I'm on a few other psychotropic medications I wasn't sure if these were side effects from the phenelyzine. I asked my psychiatrist and he said that it was from the phenelzine and he'd had other clients on it, reporting the same sensations. I just came across your question and realize you asked this a long time ago, but thought I'd answer anyway. I hope these side effects aren't to troublesome for you. Mine come on sporadically and infrequently so I'm lucky, hope all is well~ julvanv
- Phenelzine Information for Consumers
- Phenelzine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenelzine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2010 • 5 answers
Posted 28 May 2011 • 1 answer
Posted 27 Jun 2012 • 1 answer
Posted 29 Jan 2013 • 2 answers
Posted 29 Mar 2016 • 0 answers